Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am suffering excessive bleeding. I have taken crimson also.

My problem is excessive bleeding . My period started on 21st October and till now bleeding has not stopped. I consulted doctor on 7th November. She did blood test for thyroid checkup. Everything is normal she said. She gave me CRIMSON 35 and told to take for six months. She told me to take these tablets from 10th November. I took one tablet on 10th Nov after dinner. Since that night bleeding has started again that too very excessive with solid particle. I called my doctor today and told her the same.....she told to stop the tablets for 3days and to take from 3rd day.She asked to reduce weight. I am very worried
Asked On : Thu, 11 Nov 2010
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HealthCareMagic

You can stop the KRIMSON 35 and start taking Oral contraceptive pills or Progestin therapy.


Dr. Jagdish
Answered: Thu, 11 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor